Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Increase Of Facial Fat On Truvada And Kaletra

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Being switched from Kaletra and Truvada combo to Atripla

I was placed on a combo of Kaletra and Truvada ( I don't know the chemical names or what part they play)within the first year after being diagnosed (my cd4 count dropped 700 to 400) 6 yrs ago. My doctor is now switching me from the Kaletra/...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello, and thanks for posting. Atripla is a combination of Truvada and Sustiva, so the new regimen is essentially a substitution of Sustiva for Kaletra. Since Kaletra tends to have more side effects than Sustiva, in a general sense, the switch is... Read more »

Truvada,abacavir & Kaletra

Dear Dr. Henry, Thank you very much for your time. I copied and paste my ques. and your answer back... Read more »

facial wasting on Kaletra Truvada

I am taking kaletra and truvada I am having facial wasting what can i take or do to decrease this... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Truvada (Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Starting Treatment | Switching Treatment | Dosage | Side Effects | Coinfections | Truvada as PEP (Post-Exposure Prophylaxis) |... Read more »
TheBody.com

Transcript of The Body's Live Chat on Lipoatrophy (Fat Loss) With Dr. Joel Gallant

Following is the transcript of The Body's live chat on lipoatrophy (fat loss), which took place on Nov. 1, 2005, at 9 p.m. Eastern Standard Time. The chat was sponsored by Gilead Sciences, moderated by The Body's editorial staff and hosted by Dr.... Read more »
Canadian AIDS Treatment Information Exchange

Fat Wasting and HAART

Combination HIV therapy (commonly called ART or HAART) has many benefits, such as strengthening the immune system, improving overall health and dramatically lengthening survival. Newer formulations and combinations of HAART are generally well... Read more »
ACRIA and GMHC

The Skinny on Body Fat and HIV

Some people with HIV complain of weight and belly fat gain after they start HIV treatment. But researchers have not been able to determine what causes the problem. Some studies actually dispute that there is a problem, and say that people with HIV... Read more »
Connect With Others

Nucleomaxx?? Has it really increase facial fat??

Posted by whatifman, 1 Reply
hi. i'm not an hiv-aid patient but i have very sunken facial features. and alot of ppl have said i dont look healthy, but my body is normal. it say nucleomaxx regenerate facial fat, so i was wondering, would it be possible to take this and will it... Read more »

PeP (Truvada and Kaletra) 28 day cycle... Long Term effects?

Posted by Screen1001
Hello all, I just started taking Truvada and Kaletra 3 days ago to provent being infected. After I am done with my 28 day cycle is it common for the side effects to remain long term? Right now I have had a very upset stomach and nausia for 3 days.... Read more »

Meds and body fat change in women?

Posted by heatherblue, 2 Replies
I am very nervous about this topic. I have poor self image problems already. I just met a woman in her late forties who looked like, pardon me, death. She said her numbers were good, but she looked aweful. I imagine maybe AZT did it to her, but... Read more »

kaletra side effects

Posted by brendaelisa, 4 Replies
Does anybody knows if kaletra's side effect is excesive diharrea.

My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.

He has diabetes is 44 yeras old. and all this is new for us... Read more »